MathSciNet Relay Station
MathSciNet bibliographic data
MR2480007 76A05 (35Q35 76S05)
Marinca, Vasile; Herişanu, Nicolae; Bota, Constantin; Marinca, Bogdan An optimal homotopy asymptotic method applied to the steady flow of a fourth-grade fluid past a porous plate. Appl. Math. Lett. 22 (2009), no. 2, 245–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement